# SDR AALA20050037

- Difficulty date: January 17, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FORWARD OVERWING DOOR EXIT LIGHTS INOPERATIVE.  REPLACED BATTERIES ON PATTERY PACK FOR FORWARD OVERWING DOOR EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
